# SDR SWIA201024889

- Difficulty date: June 22, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 25,631 hours, 36,271 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD WING STRINGER 10 CRACKED AT 1ST ACCESS PANEL INBOARD OF NACELLE.  (C-CHECK)  REPAIRED STRINGER PER SRM.
